MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 10F X 24CM SPLIT CATH; SPLIT CATH XL

MEDICAL COMPONENTS, INC. 10F X 24CM SPLIT CATH; SPLIT CATH XL
Model Number ASPC24P-XL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Extension tubing torn at the hub.
 
Additional Manufacturer Narrative
No device was returned.Photographs and a video were provided by the end user.On the video it can be appreciate that the extension tubing extension separated from the hub area.The complaint was confirmed.A supplier corrective action request was issued to the contract manufacturer.The contract manufacturer's investigation revealed that the reported failure mode could be the result of improperly inserting the extension tubing into the molding machine during the hub molding process.Actions have been taken to update the procedures to minimize this type of occurrence.All personnel involved in this process have been trained to the changes made.Based on historic data this is not a systemic issue and is considered an isolated incident.This type of event will be trended through the complaint handling process.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10F X 24CM SPLIT CATH
Common Device Name
SPLIT CATH XL
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key15657567
Report Number2518902-2022-00064
Device Sequence Number20448939
Product Code MSD
UDI-Device Identifier00884908003581
UDI-Public884908003581
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/07/2024
Device Model NumberASPC24P-XL
Device Catalogue NumberASPC24P-XL
Device Lot NumberMQBB240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown